TY - JOUR TI - Sets of cospectral graphs with least eigenvalue at least -2 and some related results AU - Cvetković Dragoš M. AU - Lepović Mirko V. JN - Bulletin: Classe des sciences mathematiques et natturalles PY - 2004 VL - 129 IS - 29 SP - 85 EP - 102 PT- Article AB- In this paper we study the phenomenon of cospectrality in generalized line graphs and in exceptional graphs. The paper contains a table of sets of Co spectral graphs with least eigenvalue at least —2 and at most 8 vertices together with some comments and theoretical explanations of the phenomena suggested by the table. In particular, we prove that the multiplicity of the number 0 in the spectrum of a generalized line graph L(G) is at least the number of petals of the corresponding root graph G. .